MathSciNet Relay Station
MathSciNet bibliographic data
MR1868937 (2003f:53127) 53C50 (52B10)
Schlenker, Jean-Marc Convex polyhedra in Lorentzian space-forms. Asian J. Math. 5 (2001), no. 2, 327–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement